# SDR SWAA2021062929080

- Difficulty date: January 21, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE CRACKED / RECEIVED NEW CORNER SCUFF PLATE PO # 5091308. LOCATED AND DRILLED NEW CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0. INSTALLATION TO BE ACCOMPLISHED ON ROUTINE CARD 801593 FUSELAGE 17. 57828U 1/28/2020 REF (753-140-00-01Y) 99749R 28JAN20
